# SDR MASA200500541

- Difficulty date: July 11, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 18,653 hours, 13,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1ST SECTION OF FLOOR EMERGENCY PROXIMITY LIGHTS INOP.  MX CHARGED THE BATTERY AND THE LIGHTS OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
